| Catalog Number |
20-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional "headaches and pain in the area" and "implant rupture with silicone extending into the axilla" confirmed via ct scan.This record is for the left side.The device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.¿ headache: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases and non penetrating nicks) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.